Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 8:35 AM CDT for Lafayette County, Wisconsin. It was in force for 85 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 8:35 AM CDT (13:35 UTC)
- Expired
- Jun 19, 2009, 10:00 AM CDT
- In force
- 85 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 128 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:55 AM CDT | TSTM WND DMG | Benton, WI | POWER POLE BENT OVER AT A 45 DEGREE ANGLE |
| Jun 19, 9:28 AM CDT | TSTM WND DMG | 2 W Shullsburg, WI | TREE ACROSS SILVERTHORN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 191335
SVRMKX
WIC065-191500-
/O.NEW.KMKX.SV.W.0022.090619T1335Z-090619T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1000 AM CDT
* AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 22 MILES
SOUTHWEST OF BENTON...OR 18 MILES WEST OF GALENA...AND WAS MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENTON...
SHULLSBURG...
ARGYLE...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE STATE OF IOWA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1335Z 258DEG 34KT 4243 9078
$$
GEHRING5 follow-up statements
000
WWUS53 KMKX 191351
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 AM CDT FRI JUN 19 2009
WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
851 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...
AT 851 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF PLATTE MOUNDS
TO 11 MILES SOUTHWEST OF NEW DIGGINGS TO 24 MILES SOUTHWEST OF NEW
DIGGINGS...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BENTON BY 900 AM CDT...
NEW DIGGINGS AND LEAD MINE BY 905 AM CDT...
LESLIE...PLATTE MOUNDS...SHULLSBURG AND BELMONT BY 910 AM CDT...
GRATIOT AND DARLINGTON BY 925 AM CDT...
SOMERS BY 935 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1351Z 257DEG 37KT 4271 9063 4245 9046
4222 9049
$$
KAPELA000
WWUS53 KMKX 191409
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CDT FRI JUN 19 2009
WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
909 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...
AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LESLIE TO SHULLSBURG TO 17 MILES
SOUTH OF NEW DIGGINGS...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRATIOT AND DARLINGTON BY 920 AM CDT...
SOMERS...LAMONT...YELLOWSTONE LAKE STATE PARK AND YELLOWSTONE LAKE ST
PARK BY 930 AM CDT...
WOODFORD AND ARGYLE BY 935 AM CDT...
BLANCHARDVILLE BY 940 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1408Z 257DEG 37KT 4279 9035 4253 9018
4230 9021
$$
KAPELA000
WWUS53 KMKX 191423
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CDT FRI JUN 19 2009
WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
923 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...
AT 922 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF YELLOWSTONE LAKE ST PARK TO SOUTH WAYNE TO 16 MILES
SOUTH OF SOUTH WAYNE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WOODFORD...YELLOWSTONE LAKE STATE PARK...YELLOWSTONE LAKE ST PARK AND
ARGYLE BY 930 AM CDT...
BLANCHARDVILLE BY 935 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1422Z 257DEG 40KT 4283 9010 4257 8994
4234 8997
$$
KAPELA000
WWUS53 KMKX 191437
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT FRI JUN 19 2009
WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
937 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...
AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLANCHARDVILLE TO 7 MILES
SOUTHEAST OF WOODFORD TO 15 MILES SOUTH OF SOUTH WAYNE...MOVING EAST
AT 45 MPH.
THE PUBLIC REPORTED TREES DOWN IN THE SHULLSBURG AREA AROUND 930 AM
CDT.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1435Z 257DEG 40KT 4286 8991 4260 8975
4237 8979
$$
MBK000
WWUS53 KMKX 191454
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 AM CDT FRI JUN 19 2009
WIC065-191502-
/O.EXP.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
954 AM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY EXPIRES AT
1000 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60
MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. THE
STRONG TO SEVERE THUNDERSTORMS HAVE JUST ABOUT EXITED FAR EASTERN
LAFAYETTE COUNTY...HENCE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE AT 10 AM.
LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
4250 8984 4250 9042
TIME...MOT...LOC 1452Z 257DEG 40KT 4290 8966 4264 8951
4241 8955
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:00 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 19, 4:00 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CDT FRI JUN 19 2009 .DISCUSSION...FORECAST FOCUS ON CONVECTIVE TIMING AND SEVERITY TODAY INTO THIS EVENING...THEN PATTERN SHIFTS TO GENERALLY QUIET WITH A FEW WRINKLES HERE AND THERE. TODAY- WHILE OVERNIGHT STORMS LARGELY WAA INDUCED WITH 850 FORCING...WHICH IS PROGGD TO WANE TOWARDS 12Z AS LOW LEVEL JET DIMINISHES. ONE LAST GASP OF THIS COMING ACROSS THE SOUTHERN TWO TIERS OF COUNTIES. THE TRIGGER TODAY WILL BE THE SHORTWAVE TROUGH THAT LOOKS FAIRLY NEGATIVE TILTED AS IT APPROACHES. ALREADY SIGNS OF THIS WITH CONVECTION BLOSSOMING ACROSS NEBRASKA MOVING INTO WESTERN IOWA. RATHER IMPRESSED WITH THE 200-300 MILLIBAR SPEED MAX THAT ROUNDS THE BASE OF THE WAVE AND AIMS RIGHT INTO OUR CWA THIS AFTERNOON. CAPE VALUES FROM BOTH THE NAM AND GFS EXCEED 2000 J/KG...AND AT THE MOMENT...DO NOT SEE EXTENSIVE ENOUGH LOW CLOUD COVER UPSTREAM TO BE TOO CONCERNED ABOUT A SIGNIFICANT LOSS IN PROGGD CAPE. ONGOING CONVECTION LIKELY TO KEEP THE WARM FRONT SHUNTED SOUTH FOR A TIME...BUT FEEL ENOUGH MOMENTUM WILL EASILY CARRY IT BACK TO THE NORTH ALLOWING FOR WARM TEMPS AND TROPICAL DEW POINTS IN THE 70S TO SNEAK BACK INTO THE CWA. GIVEN ABUNDANT RAINFALL WHICH FELL FROM THESE OVERNIGHT STORMS...CONCERNED ABOUT ADDITIONAL FLOODING. FOR NOW WILL HOLD OFF BASED ON COORD WITH SURROUNDING OFFICES AND WITH SOME QUESTION OF PLACEMENT OF HEAVIEST QPF. TONIGHT- 850-500 MILLIBAR TROUGH AXES SHIFT EAST OF THE AREA AROUND OR SHORTLY AFTER MIDNIGHT...THUS WILL ELMINATE POPS AFTER 6Z...GFS AND NAM BOTH HAVE THE DRY LOOK. SATURDAY- DRY ANTICYCLONIC FLOW WILL MAKE FOR A PLEASANT DAY. SUNDAY- MODELS DIVERGE A BIT WITH NAM/ECMWF/CANADIAN SHOWING INCREASING WAA PATTERN AND QPF AFFECTING THE CWA INTO SUNDAY NIGHT. THIS DUE TO THE APPROACH OF NORTHERN PLAINS UPPER TROUGH. MEANWHILE THE GFS SHOWS WEAK VORTS SPILLING SOUTHEAST ACROSS THE AREA ON THE PERIPHERY OF LOOSELY DEFINED UPPER RIDGE AXIS. KEEPING THE SLIGHT CHANCE GOING DOESNT SEEM TO BE A BAD WAY TO GO AT THIS POINT GIVEN THE MIXED SIGNALS. MONDAY- THE WAA SIGNAL WITH A WEAK RIPPLE MAKES FOR A CONTINUED SLIGHT CHANCE OF TSTORMS. ALL MODELS IN AGREEMENT WITH THIS EXCEPT THE GFS. TUESDAY- UPPER RIDGE BUILDING ACROSS. INCREASED ANTICYCLONIC FLOW. 850 RIDGE AXIS TO OUR WEST. SURFACE RIDGE POSITION SUGGESTS A SE COMPONENT. && .AVIATION...PERIODS OF SHOWERS AND TSTORMS WILL CONTINUE OVER SRN WI TODAY AND TNT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE MORE INTENSE TSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jun 19, 5:38 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 AM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-201045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 538 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. LMZ643>646-201045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 538 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX GEHRING
In the hours before
Local storm report, Jun 19, 6:34 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM HAIL JANESVILLE 42.68N 89.02W
06/19/2009 M1.00 INCH ROCK WI TRAINED SPOTTER
NO DAMAGE SEEN
&&
SCHAARLocal storm report, Jun 19, 7:02 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N WATERTOWN 43.22N 88.72W
06/19/2009 M4.10 INCH DODGE WI PUBLIC
OVERNIGHT RAIN TOTAL
0700 AM HEAVY RAIN 2 NE STURTEVANT 42.72N 87.87W
06/19/2009 M1.90 INCH RACINE WI PUBLIC
OVERNIGHT RAIN TOTAL
&&
SCHAARSpecial weather statement, Jun 19, 8:02 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 AM CDT FRI JUN 19 2009 WIZ069-070-191400- ROCK-WALWORTH- 802 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING THOUGH SOUTHERN ROCK COUNTY... AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF BELOIT...MOVING EAST NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BELOIT BY 815 AM CDT... CLINTON BY 830 AM CDT... SHARON BY 840 AM CDT... DARIEN BY 845 AM CDT... DELAVAN LAKE AND WILLIAMS BAY BY 855 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 19, 8:12 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 812 AM CDT FRI JUN 19 2009 WIZ070-072-191400- KENOSHA-WALWORTH- 812 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WALWORTH COUNTY... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES WEST OF TWIN LAKES...MOVING EAST-NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SOUTH OF FONTANA-ON-GENEVA LAKE BY 820 AM CDT... PELL LAKE AND GENOA CITY BY 835 AM CDT... POWERS LAKE AND TWIN LAKES BY 840 AM CDT... SILVER LAKE AND CAMP LAKE BY 850 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 19, 8:20 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 820 AM CDT FRI JUN 19 2009 WIZ069-070-191345- ROCK-WALWORTH- 820 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN ROCK COUNTY... AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BELOIT...MOVING EAST NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CLINTON BY 835 AM CDT... DARIEN AND SHARON BY 845 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 19, 8:34 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 834 AM CDT FRI JUN 19 2009 WIZ070-072-191345- KENOSHA-WALWORTH- 834 AM CDT FRI JUN 19 2009 ...SOUTHERN WALWORTH COUNTY STORM WEAKENING... AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THEH PREVIOUSLY STRONG THUNDERSTORM MOVING EAST NORTHEAST THROUGH SOUTHERN WALWORTH COUNTY HAS WEAKENED CONSIDERABLY. IT WILL GRADUALLY FALL APART AS IT REACHES THE TWIN LAKES AREA BY 845 AM. ONLY LIGHT TO MODERATE RAINS AND SOME LIGHTNING ARE EXPECTED. KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.